# SDR DALA2021101806392

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 59,990 hours, 27,453 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1984317) DURING INSPECTION FOUND WORN SETTLEMET AREA OF NUTPLATES ON SUPPORT STRUCTURE. PERMANENT REPAIR ON SETTLEMET AREA OF NUTPLATES ON SUPPORT STRUCTURE STA BS 727+2.7. WAS PERFORMED PER STEP NO.1 UNTIL STEP NO.17 OF ETI-37-21-500 REVISION. 2 AND ER/A NO.594819-14A.
